# SDR CKSA98597

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B3901632
- Condition: Corroded
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND I/B FOREFLAP, LWR SURFACE I/B FWD PANEL HAD CORROSION.  FOUND TO BE BEYOND SRM LIMITS.  REPAIRED IAW ENG DWG 65B39011.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-01-02.
